Volume 5, Issue 1 (May 2010)                   IJMSI 2010, 5(1): 27-39 | Back to browse issues page



DOI: 10.7508/ijmsi.2010.01.004

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bajravani A, Rastegar A. On the Smoothness of Functors. IJMSI. 2010; 5 (1) :27-39
URL: http://ijmsi.ir/article-1-110-en.html

Abstract:  

In this paper we will try to introduce a good smoothness notion for a functor. We consider properties and conditions from geometry and algebraic geometry which we expect a smooth functor should has.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb